# SDR SWAA2024030759180

- Difficulty date: March 5, 2024
- Submitted: March 7, 2024
- Operation: Air carrier
- Aircraft: N7732A
- Make and model: Boeing 737-7BD
- Aircraft serial: 34861
- Aircraft time: 57,371 hours, 31,422 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING HORSE SHOE FITTING LOCATED UNDER TRAILING EDGE OF PANEL 191AL AND I/B WING FIXED LEADING EDGE; HAS 1 INCH CRACK.<[01] R & R IAW AMM 51-40-02.
